# SDR CA151203004

- Difficulty date: November 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,601 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310B
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROPELLER WOULD FLUCTUATE +/- 400 FT/LBS IN TORQUE DURING CLIMB AND DESCENT. ORIGINALLY THE BETA CABLE CLEVIS AND JAM NUT WERE ADJUSTED AND BETA ARM AND BLOCK REPLACED.  WHEN THE EVENT REOCCURRED THE PROP GOVERNOR WAS REPLACED WITH NO RECURRENCE SINCE.
